MathSciNet Relay Station
MathSciNet bibliographic data
MR172962 (30 #3177) 22.57
Pukánszky, Lajos On the Kronecker products of irreducible representations of the $2\times 2$ real unimodular group. I. Trans. Amer. Math. Soc. 100 1961 116–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement